You are not currently logged in.
Access JSTOR through your library or other institution:
A Nonlinear Programming Algorithm for Hospital Management
Frank H. Mathis and Lenora Jane Mathis
Vol. 37, No. 2 (Jun., 1995), pp. 230-234
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2132826
Page Count: 5
You can always find the topics here!Topics: Algorithms, Nonlinear programming, Optimal solutions, Mathematical procedures, Reimbursement, Revenue, Classrooms, Hospital costs
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
An algorithm is developed that will select a hospital's charge structure to maximize reimbursements. Although the algorithm relies on the Kuhn-Tucker theory of nonlinear programming, it may be implemented using elementary sorting techniques.
SIAM Review © 1995 Society for Industrial and Applied Mathematics